MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY SET 60DP 3SS DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAVITY SET 60DP 3SS DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 42434E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 2 bd gravity set 60dp 3ss dehp free sets had component separation.The following information was provided by the initial reporter: the user reported that the iv tubing that connects into the spike popped off and it looks like it has been clipped.This is the 2nd of the microdrip iv tubing to do this.
 
Additional Manufacturer Narrative
Investigation: no product or photo was returned by the customer.The customer complaint of separation at the drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 42434e because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.
 
Event or Problem Description

Brand Name
BD GRAVITY SET 60DP 3SS DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13829676
Report Number9616066-2022-00268
Device Sequence Number1546131
Product Code FPA
UDI-Device Identifier10885403235368
UDI-Public10885403235368
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number42434E
Device Catalogue Number42434E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date03/20/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown